# SDR SWIA201231308

- Difficulty date: July 19, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 24,731 hours, 15,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE FADING OUT AND OR FLICKERING.  (FLT5203)  REPLACED BATTERY PACK AND CHARGER ASSEMBLY NR 2.  P/N AD-2013-1A, S/N OFF 66808
